# SDR SWAA2025073085852

- Difficulty date: June 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAIING EDGE TRANSVERSE WEB OTBD ATTACH ANGLE CRACKED.   REMOVED & REPLACED A NEW ATTACH ANGLE AT LT WING T/E TRANSVERSE WEB OTBD SIDE IAW SRM 51-40-02 & DWG 115A6200 SH 11 REV:B.
